# SDR SWIA200413131

- Difficulty date: April 1, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 17,659 hours, 25,982 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL COMING FROM THE APU FEED PANEL (F/O'S SIDE).  REMOVED AND REPLACED APU FEEDER PROTECTION RELAY AND CONNECTION BARS IAW EMB120 MM 20-00-00 AND WM 20-40-00.  OPS CHECK.  NO MORE ODOR.  P/N:  25583-448258051-22, 120-24038-501, 120-24029-001.
